MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL27GA1/2IN; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL27GA1/2IN; NEEDLE
Model Number 300255
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that hypoint ndl 27 ga 1/2 in needle was broken.The following information was provided by the initial reporter: we would like to inform you regarding a complaint from an end user stating that the needle is broken and the front part is inside the cap.
 
Event or Problem Description
It was reported that hypoint ndl27ga1/2in needle was broken.The following information was provided by the initial reporter: we would like to inform you regarding a complaint from an end user stating that the needle is broken and the front part is inside the cap.
 
Additional Manufacturer Narrative
H.6.Investigation: no sample was returned for investigation.1 returned photo was received and there is needle observed in the hypoint shield.From the photo, the hypoint needle has been attached on the syringe and the hypoint shield has been removed with cannula observed in the shield.Based on the photo evaluation, it is unsure how the needle is broken.Understand from customer that it is unsure whether the broken needle is observed before or after use.Based on dhr review, there is no abnormality observed that may influenced broken needle.Based on hypoint process, the likely cause is from shield loading station and shield press station which have contact with the cannula.However, there is no broken needle observed for the past 2 years.In addition, it is unsure whether the broken needle happened before or after user used.Hence, the root cause is not established h3 other text : see h.10.

Brand Name
HYPOINT NDL27GA1/2IN
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10512504
Report Number8041187-2020-00549
Device Sequence Number14210093
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2024
Device Model Number300255
Device Catalogue Number300255
Device Lot Number9135942
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;